MAUDE Adverse Event Report: ABBOTT MEDICAL TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

ABBOTT MEDICAL TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number A-TFSE-DF
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Cardiac Perforation (2513); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During the atrial fibrillation procedure, a pericardial effusion occurred which required a pericardiocentesis.While performing brockenbrough, difficulty was noted and several attempts were needed to enter the left atrium.When the catheter was inserted into the left atrium and manipulated, the catheter could not be manipulated as expected.The catheter was removed from the patient, and when attempting brockenbrough again, a decrease in blood pressure was noted.Transthoracic echocardiography revealed no pericardial effusion, and there was no increase in the heart rate, so the patient was observed with vasopressors.The blood pressure rose momentarily and then gradually decreased, which occurred repeatedly.Each time this occurred, an echo was performed.After a while, pericardial effusion was diagnosed.The procedure was stopped and a pericardiocentesis was performed.It seemed that something had happened during brockenbrough.It was considered that the abbott devices including the reported device were not involved in the event.
 
Event or Problem Description
This report is to include an updated event description.During the atrial fibrillation procedure, a pericardial effusion occurred which required a pericardiocentesis.While performing brockenbrough with the non-abbott needle (nrg by boston scientific), difficulty was noted and several attempts were needed to enter the left atrium.When the catheter was inserted into the left atrium and manipulated, the catheter could not be manipulated as expected.It is thought this manipulation difficulty with the catheter was due to an issue with the position of the brockenbrough.The catheter was removed from the patient, and when attempting brockenbrough again, a decrease in blood pressure was noted.Transthoracic echocardiography revealed no pericardial effusion, and there was no increase in the heart rate, so the patient was observed with vasopressors.The blood pressure rose momentarily and then gradually decreased, which occurred repeatedly.Each time this occurred, an echo was performed.After a while, pericardial effusion was diagnosed.The procedure was stopped and a pericardiocentesis was performed.It seemed that something happened during brockenbrough.It was considered that the abbott devices were not involved in the event.There were no performance issues with any abbott device.
 
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h2, h3, h6, h11.The results of the investigation are inconclusive since the device was not returned for analysis.Review of the batch record was not possible as the lot number is unknown.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24449375
Report Number3008452825-2026-00088
Device Sequence Number16045660
Product Code OAE
UDI-Device Identifier05415067034571
UDI-Public(01)05415067034571(10)11037257(17)280831
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P220013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA-TFSE-DF
Device Catalogue NumberA-TFSE-DF
Device Lot Number11037257
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown